# SDR CA090408011

- Difficulty date: April 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE PILOT REPORTED THAT APPROX 30 MINUTES INTO THE FLIGHT AT FL170, HEARD A LOUD NOISE. THE CO-PILOT NOTED FLAMES AND DEBRIS COMING FROM THE ENGINE EXHAUST STACK. AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS DIVERTED TO FARMINGDALE, NY FOR A SINGLE ENGINE LANDING. POST EVENT INSPECTION REVEALED METAL IN THE EXHAUST AND A SEIZED PROPELLER. P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
